Deep search:Searching for "Integral transform" in 'KEYWORDGot 1 item.
index Title
1Axisymmetric fundamental solutions for a finite layer with impeded boundaries
Author(s):CHENG Ze-hai, CHEN Yun-min, LING D...  Clicked:5174  Download:2603  Cited:1  <Full Text>
Journal of Zhejiang University Science  2003 Vol.4 No.4 P.393-399  DOI:10.1631/jzus.2003.0393
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail:
Copyright © 2000 - 2024 Journal of Zhejiang University-SCIENCE